# SDR DALA2024052105385

- Difficulty date: May 21, 2024
- Submitted: May 21, 2024
- Operation: Air carrier
- Aircraft: N406DX
- Make and model: Airbus A330-941
- Aircraft serial: 1953
- Aircraft time: 15,533 hours, 1,836 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Part number: UNKNOWN
- Condition: No Test
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

SHIP 3406 EPSU 18WL FAILS BITE TEST. CORRECTIVE ACTION: R/R EPSU PER A330 AMM 33-55. OK FOR SERVICE. (5987600)
